# SDR DHL9980253C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING NR 1 FLAP VANE HAS DELAMINATED AREA DOT 53901.  REMOVED NR 1 FLAP VANE FROM I/H WING IAW DC-8 MM 27-51-14.  SENT TO STOCKROOM.  INSTALLED NR 1 FLAP VANE I/H WING IAW DC-8 M/M 27-51-14 PG 201, 203 PAR 2B.  PENDING OPS CHK PERFORMED, OPS CHK NORMAL IAW DC-8 MM 27-50-0.
